# SDR JJBA20250213025

- Difficulty date: February 6, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,524 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REAR FUSELAGE, AT BULKHEAD 80, SHEAR CLIP CRACKED ON LH SIDE BETWEEN STRINGER 5L AND STRINGER 7L. IN REAR FUSELAGE AT BULKHEAD 80, SHEAR CLIP BTW STR 5L-7L PARTIALLY REMOVED. IN REAR FUSELAGE AT BULKHEAD 80, SHEAR CLIP BTW STR 5L AND 7L REPLACED
